# SDR ASOA201102011

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.  REPAIRED IAW REO 670-53-11-047.
